morphine in pain pump causing sleepiness

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

popsie
Regular Member


Date Joined Aug 2008
Total Posts : 271
   Posted 10/4/2009 1:45 AM (GMT -6)   
Someone was asking (kitten?) about feeling tired/sleepy all the time with baclofen and morphine in her pump. I wanted to tell her that I read on the pumpster site that fatigue with morphine whas common but that it goes away or reduces a lot after a while. So just hang in there it should get a whole lot better!
Have had relapsing/remitting MS since 10 yrs old. Secondary/progressive since 1995. Baclofen pump since 2008.

"The past is history, the future is a mystery, the present is a gift."

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 24, 2017 11:59 AM (GMT -6)
There are a total of 2,781,063 posts in 305,651 threads.
View Active Threads


Who's Online
This forum has 151981 registered members. Please welcome our newest member, silentspring.
476 Guest(s), 23 Registered Member(s) are currently online.  Details
goshawk, ResilienceR, Lioness1, Al_M, Staying Tuned, loulou82, sebreg, gibson00, Girlie, Redwing57, sfc425, Lynnwood, jrpsf, jonevers, Terry's Cellar, lyme2015, Old Mike, quincy, Traveler, UcNewman, noodlesnoodles, straydog, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer